Pacific Journal of Mathematics

Radical classes of regular rings with Artinian primitive images.

B. J. Gardner

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 337-349.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734019

Mathematical Reviews number (MathSciNet)
MR658064

Zentralblatt MATH identifier
0492.16011

Subjects
Primary: 16A21

Citation

Gardner, B. J. Radical classes of regular rings with Artinian primitive images. Pacific J. Math. 99 (1982), no. 2, 337--349. https://projecteuclid.org/euclid.pjm/1102734019


Export citation

References

  • [1] S. A. Amitsur, Prime rings having polynomial identities with arbitrary coefficients, Proc. London Math. Soc, (3) 17 (1967), 470-486.
  • [2] E. P. Armendariz and J. W. Fisher, Regular P.I. rings, Proc. Amer. Math. Soc, 39 (1973), 247-251.
  • [3] B. H. ApHayoB H M. H. BoHHHap [V. I. Arnautov and M.I. Vodincear], PadaKaU monoAozimecKiix KOH [Radicals of topological rings], Mat. Issled. 3 vyp. 2(8) (1968), 31-61.
  • [4] D. W. Barnes and J. M. Mack, An Algebraic Introductionto MathematicalLogic, New York-Heidelberg-Berlin, Springer, 1975.
  • [5] T. Cramer, Extensions of free boolean algebras, J, London Math. Soc, (2) 8 (1974), 226-230.
  • [6] A. Forsythe and N. H. McCoy, On the commutativityof certain rings, Bull. Amer. Math. Soc, 52 (1946), 523-526.
  • [7] T. A. Galay, Radical Classes of Boolean Algebras, Ph. D. Thesis, University of British Columbia, Vancouver, 1974.
  • [8] B. J. Gardner, Semi-simple radical classes of algebras and attainabilityofidentities, Pacific J. Math. 61 (1975), 401-416.
  • [9] B. J. Gardner,Polynomialidentities and radicals, Compositio Math., 35 (1977), 269-279.
  • [10] B. J. Gardner and P. N. Stewart, Reflected radical classes, Acta Math. Acad. Sci. Hungar, 28 (1976), 293-298.
  • [11] J. M. Howie, An Introductionto Semigroup Theory, London-New York-San Fran- cisco, Academic Press, 1976.
  • [12] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloquium Publs. vol. XXXVII (rev. ed.) Providence, 1964.
  • [13] I. Kaplansky, Rings with a polynomial identity,Bull. Amer. Math. Soc, 54 (1948), 575-580.
  • [14] I. Kaplansky, Topological representation of algebras. II, Trans. Amer. Math. Soc, 68 (1950), 62-75.
  • [15] A. Kertesz, Vorlesungen u'ber Artinsche Ringe, Budapest, Akademiai Kiad, 1968.
  • [16] J. Krempa, Radicals of semi-group rings, Fund. Math., 85 (1974), 57-71.
  • [17] K. E. Osondu, Von Neumannregular rings with unique inverses, Notices Amer. Math. Soc, 23 (1976), Abstract No. 731-16-2, p. A-70.
  • [18] R. Raphael, Some remarks on regular and strongly regular rings, Canad. Math. Bull., 17 (1974/75), 709-712.
  • [19] B. de la Rosa, A radical class which is fully determined by a lattice isomorphism, Acta. Sci. Math. (Szeged) 33 (1972), 337-341,
  • [20] R. L. Snider, Subdirect decompositions of extension rings, Michigan Math. J., 16 (1969), 225-226.
  • [21] T. Spircu, Radicalul strict regulat al unui inel, Stud. Cere Mat., 26 (1974), 751-754.
  • [22] R. Wiegandt, Radical and SemisimpleClasses of rings, Kingston, Ontario, Queen's University, 1974.